Alert archive / Florida / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 5, NWS Melbourne, FL

April 22, 2006Brevard County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Apr 22, 2006, 4:46 PM EDT for Brevard County, Florida. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 22, 2006, 4:46 PM EDT (20:46 UTC)
Expired
Apr 22, 2006, 5:45 PM EDT
In force
59 min
Issued by
NWS Melbourne, FL
Area
Counties, with a storm outline in the text

County Brevard County, FL

The radar

The Melbourne radar (KMLB), 12 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 8.8 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2006-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1055 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2006-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1055 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
794 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMLB 222046
SVRMLB
FLC009-222145-
/O.NEW.KMLB.SV.W.0005.060422T2046Z-060422T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
446 PM EDT SAT APR 22 2006

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BREVARD COUNTY IN FLORIDA
  THIS INCLUDES THE CITIES OF...PALM BAY...MELBOURNE...MALABAR...
  SATELLITE BEACH...INDIALANTIC...GRANT...CAMP HOLLY FISH CAMP...
  BAREFOOT BAY

* UNTIL 545 PM EDT

* AT 444 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10
  MILES SOUTHWEST OF CAMP HOLLY FISH CAMP...AND MOVING EAST AT 20
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CAMP HOLLY FISH CAMP BY 505 PM EDT
  WEST MELBOURNE AND MELBOURNE VILLAGE BY 515 PM EDT
  PALM BAY BY 520 PM EDT
  MELBOURNE BY 525 PM EDT
  MALABAR AND INDIALANTIC BY 530 PM EDT
  MELBOURNE BEACH BY 535 PM EDT

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

LAT...LON 2816 8087 2783 8088 2783 8043 2817 8060

$$
3 follow-up statements
000 
WWUS52 KMLB 222112
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
510 PM EDT SAT APR 22 2006

FLC009-222145-
/O.CON.KMLB.SV.W.0005.000000T0000Z-060422T2145Z/
BREVARD FL-
510 PM EDT SAT APR 22 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHERN BREVARD COUNTY...

AT 505 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR CAMP HOLLY FISH CAMP...MOVING EAST AT 20 MPH.

ANOTHER STRONG STORM WAS MOVING OUT OF SOUTHEAST OSCEOLA COUNTY AND 
INTO EXTREME SOUTHWEST BREVARD COUNTY. NICKEL SIZE HAIL AND DAMAGING 
WINDS IN EXCESS OF 60 MPH WILL BE POSSIBLE WITH THIS STORM AS WELL. 

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WEST MELBOURNE AND MELBOURNE VILLAGE BY 515 PM EDT
  EAU GALLIE BY 520 PM EDT
  MELBOURNE BY 525 PM EDT
  INDIAN HARBOUR BEACH AND SATELLITE BEACH BY 530 PM EDT
  INDIALANTIC BY 535 PM EDT
  MELBOURNE BEACH AND SPESSARD HOLLAND PARK BY 540 PM EDT

LAT...LON 2816 8087 2783 8088 2783 8043 2817 8060

$$
000 
WWUS52 KMLB 222121
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
521 PM EDT SAT APR 22 2006

FLC009-222145-
/O.CON.KMLB.SV.W.0005.000000T0000Z-060422T2145Z/
BREVARD FL-
521 PM EDT SAT APR 22 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHERN BREVARD COUNTY...

AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 12 MILES SOUTHWEST OF PALM BAY...OR ABOUT 7 MILES NORTH OF
BLUE CYPRESS LAKE...MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MICCO...6 MILES SOUTHWEST OF BAREFOOT BAY AND 8 MILES SOUTH OF
  GRANT BY 545 PM EDT

LAT...LON 2816 8087 2783 8088 2783 8043 2817 8060

$$
000 
WWUS52 KMLB 222142
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
540 PM EDT SAT APR 22 2006

FLC009-222150-
/O.EXP.KMLB.SV.W.0005.000000T0000Z-060422T2145Z/
BREVARD FL-
540 PM EDT SAT APR 22 2006

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BREVARD COUNTY
EXPIRES AT 545 PM EDT...

AT 540 PM EDT NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO
LONGER CAPABLE OF PRODUCING DAMAGING WINDS OR LARGE HAIL. AS A
RESULT...THE WARNING HAS BEEN ALLOWED TO EXPIRE.

HOWEVER...RADAR INDICATED THAT HEAVY RAIN...DANGEROUS LIGHTNING AND 
GUSTY WINDS WERE STILL POSSIBLE FROM THE THUNDERSTORMS ACROSS 
EASTERN BREVARD COUNTY AS THEY MOVE ACROSS THE COAST AND OUT INTO 
THE COASTAL WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA 
OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION.

LAT...LON 2816 8087 2783 8088 2783 8043 2817 8060

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 2:45 PM EDT, 2 hours 1 minute earlier.

Area forecast discussion, Apr 22, 2:45 PM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
245 PM EDT SAT APR 22 2006

.DISCUSSION...

SUN-TUE...
DEEP LYR NWRLY FLOW OVER THE LWR MS VALLEY WILL PUSH THE COLD FRONT
INTO THE S FL PENINSULA ON SUN WHERE IT WILL STALL AND WASH OUT.
MOST OF THE STORM ACTIVITY WILL PUSH INTO THE SRN PENINSULA AHEAD OF
THE FRONT.  HOWEVER...A WEAK SFC PGRAD DUE TO THE CLOSE PROXIMITY OF
THE FRONTAL TROF WILL ALLOW THE SEABREEZE TO FORM S OF THE CAPE.
THE SEABREEZE WOULD WORK ON ANY RESIDUAL MOISTURE THAT MAY POOL
WITHIN THE TROF...TRIGGERING A FEW TSRAS OVER THE SRN CWA SUN AFTN.
MINIMAL CHANCES...HOWEVER...AS MOST OF THE MOISTURE WILL HAVE BEEN
PUSHED INTO THE SRN PENINSULA BY THEN.  MINIMAL TEMP CHANGE AS THE
AIR MASS AS SFC DEWPOINTS IN THE 60S/L70S STATEWIDE INDICATE THE
AIRMASS NEAR THE SFC HAS ALREADY UNDERGONE SIGNIFICANT
MODIFICATION...READING TO CONTINUE AOA CLIMO INTO EARLY NEXT WEEK.

DLM RIDGE OVER THE SRN PLAINS WILL PUSH FAR ENOUGH EWD BY MON TO
PLACE THE CWA UNDER ITS SUPPRESSIVE INFLUENCE...WHILE NWRLY FLOW
AHEAD OF THE RIDGE WILL HAVE PUSHED ANY LINGERING MOISTURE INTO THE
SRN PENINSULA/FL STRAITS.

WED-SAT...
AT THE H25 LVL...A LIFTING 80KT JET OVER THE DESERT SW WILL COMBINE
WITH A DIGGING 90KT JET OVER THE CENTRAL PLAINS TO INDUCE A NEW SFC
LOW OUT OF THE BROAD TROF THAT CURRENTLY BLANKETS THE WRN HALF OF
THE CONUS.  THIS NEW SFC LOW WILL PUSH E UNDER THE INFLUENCE OF A
STRONG ZONAL WIND COMPONENT OVER THE SRN TIER STATES...BRINGING THE
NEXT COLD FRONT TO THE FL PENINSULA AROUND THE THU TIMEFRAME.
EXTENDED PD OF CLOUDINESS EXPECTED THU/FRI AS FRONT PUSHES UP
AGAINST THE ATLC RIDGE...WHILE THE CONTINENTAL RIDGE BEHIND THE
FRONT PUSHES COOLER AIR INTO THE GOMEX/SW ATLC REGION.  EXPECT TEMPS
NEAR OR SLIGHTLY BLO CLIMO TO END THE WEEK.  HOWEVER...FRONTS OFTEN
WASHOUT THIS TIME OF YEAR AS THEY PUSH INTO THE PENINSULA DUE TO THE
STRONG MODIFYING EFFECTS OF THE GOMEX/SW ATLC. PREFER NOT TO DEVIATE
TOO MUCH FROM THE PREVIOUS FCST WRT MINIMAL POPS THU/FRI.

&&

.MARINE...
WINDS/SEAS EXPECTED TO REMAIN BLO THE NEED FOR ANY HIGHLIGHTS THRU
THE UPCOMING WEEK.  OFFSHORE FLOW DEVELOPING WED NIGHT INTO THU WITH
THE ANTICIPATED FROPA WILL GENERATE CHOPPY SEAS OVER THE OPEN ATLC
WATERS.

&&

.AVIATION...
OCNL IFR SHRA/TSRA THRU 23/00Z...ISOLD MVFR SHRAS 23/00Z-04Z...MVFR
CIGS BTWN FL020-030 AFT 23/08Z.

&&

.FIRE WEATHER...
MIN RH VALUES EXPECTED TO REMAIN ABV CRITICAL LVLS THRU MUCH OF THE
UPCOMING WEEK.  MON APPEARS TO BE THE DRIEST DAY IN THE WAKE OF THE
COLD FRONT...COULD SEE SOME READINGS OVER THE INTERIOR FALL BLO 40%
FOR A FEW HRS.  HOWEVER...ATTM CONFIDENCE IN NOT HIGH THAT RFW
CONDITIONS WILL BE MET.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  64  85  61  86 /  50  10   0   0
MCO  65  90  64  91 /  50  10   0   0
MLB  64  85  65  85 /  50  20   0   0
VRB  65  83  65  84 /  40  20   0   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...KELLY
LONG TERM....BRAGAW
Hazardous weather outlook, Apr 22, 5:00 AM EDT, 11 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
500 AM EDT SAT APR 22 2006

AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147-
230900-
COASTAL VOLUSIA-COCOA BEACH TO JUPITER INLET 20 NM TO 60 NM OFFSHORE-
COCOA BEACH TO JUPITER INLET OUT TO 20 NM-
FLAGLER BEACH TO COCOA BEACH 20 NM TO 60 NM OFFSHORE-
FLAGLER BEACH TO COCOA BEACH OUT TO 20 NM-INDIAN RIVER-
INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-
ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE-
500 AM EDT SAT APR 22 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT

...THUNDERSTORM IMPACT...
A FRONTAL BOUNDARY WILL MOVE INTO NORTHERN FLORIDA THIS AFTERNOON.
CONDITIONS ACROSS THE AREA WILL BECOME INCREASINGLY MOIST AND
UNSTABLE AHEAD OF THIS FRONT. ISOLATED SHOWERS AND THUNDERSTORMS WILL
INITIALLY DEVELOP ALONG A LINE STRETCHING FROM LAKE OKEECHOBEE
THROUGH ORLANDO AND TOWARDS LAKE GEORGE THIS AFTERNOON. THE STORMS
BECOME MORE WIDESPREAD LATE THIS AFTERNOON BEFORE SLIDING DOWN THE
SPACE AND TREASURE COASTS EARLY THIS EVENING. THE STRONGEST STORMS
WILL BE CAPABLE OF PRODUCING HEAVY RAIN...FREQUENT LIGHTNING...WIND
GUSTS IN EXCESS OF 50 MPH AND COIN-SIZED HAIL. CONDITIONS WILL ALSO
BE CONDUCIVE FOR AN ISOLATED FUNNEL CLOUD OR TORNADO LATE THIS
AFTERNOON ALONG THE COASTAL COUNTIES.

...RIP CURRENT IMPACT...
SOUTHEASTERLY WINDS AROUND 15 MPH WILL PRODUCE A STRONG LONGSHORE
CURRENT AT THE BEACHES TODAY. A LONGSHORE CURRENT FLOWS PARALLEL TO
THE BEACH AND CAN BE STRONG ENOUGH TO KNOCK YOU OFF THE SANDBAR INTO
DEEP WATER. REMEMBER TO ALWAYS SWIM NEAR A LIFEGUARD.

...MARINE THUNDERSTORM GUST IMPACT...
LIGHTNING STORMS THAT DEVELOP OVER THE MAINLAND WILL LIKELY TRACK
EASTWARD ACROSS THE INTRACOASTAL AND NEARSHORE ATLANTIC WATERS.
MARINERS ARE URGED TO BE ALERT FOR STORMS PRODUCING FREQUENT AND
DANGEROUS LIGHTNING AND STRONG WIND GUSTS IN EXCESS OF 35 KNOTS.

...WIND AND SEA IMPACT...
SOUTH TO SOUTHEASTERLY WINDS WILL PEAK BETWEEN 15 AND 20 KNOTS...
MAINLY BEYOND 20 NAUTICAL MILES OFFSHORE. SMALL CRAFT ARE URGED TO
EXERCISE CAUTION IN THESE AREAS.

...FIRE WEATHER IMPACT...
VERY DRY GROUND CONDITIONS PERSIST ACROSS THE AREA. LIGHTNING STRIKES
FROM STORMS LATE THIS AFTERNOON HAVE THE POTENTIAL TO SPARK NEW
WILDFIRES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THE WEAKENING FRONTAL BOUNDARY MAY TRIGGER A FEW THUNDERSTORMS NEAR
LAKE OKEECHOBEE AND THE TREASURE COAST SUNDAY. DRIER CONDITIONS ARE
EXPECTED EARLY NEXT WEEK AS A RIDGE BUILDS ACROSS THE STATE.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

HIRSCH

In the hours before

Special weather statement, Apr 22, 2:39 PM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
239 PM EDT SAT APR 22 2006

FLZ041-044-221930-
INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-
239 PM EDT SAT APR 22 2006

...STRONG STORM CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND SMALL
HAIL MOVING TOWARDS EXTREME NORTHERN LAKE COUNTY...NORTHWESTERN
VOLUSIA COUNTY...

AT 230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 11
MILES WEST SOUTHWEST OF LAKE GEORGE...MOVING EAST AT 15 MPH....
TOWARDS LAKE GEORGE AND PIERSON.

KELLY
Special weather statement, Apr 22, 3:52 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
352 PM EDT SAT APR 22 2006

FLZ141-222030-
COASTAL VOLUSIA COUNTY-
352 PM EDT SAT APR 22 2006

...STRONG STORM CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND SMALL
HAIL NORTHEAST VOLUSIA COUNTY...

AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL ABOUT 5 MILES
NORTH OF ORMOND BY THE SEA...MOVING SOUTH AT 10 MPH TOWARD TOMOKA
STATE PARK AND ORMOND BY THE SEA.

IF THE STORM STRENGTHENS FURTHER...A WARNING WILL BE ISSUED.

52
Special weather statement, Apr 22, 3:56 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
356 PM EDT SAT APR 22 2006

FLZ053-222100-
OSCEOLA-
356 PM EDT SAT APR 22 2006

...STRONG STORM CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND SMALL
HAIL NORTHERN OSCEOLA COUNTY...

AT 353 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 10 MILES
SOUTHWEST OF HOLOPAW...MOVING EAST AT 25 MPH.

IF THE STORM STRENGTHENS FURTHER...A WARNING WILL BE ISSUED.

TES
Special weather statement, Apr 22, 4:05 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
405 PM EDT SAT APR 22 2006

FLZ045-046-147-222045-
NORTHERN BREVARD COUNTY-ORANGE-SEMINOLE-
405 PM EDT SAT APR 22 2006

...STRONG STORM CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND SMALL
HAIL NORTHWESTERN BREVARD COUNTY...EAST CENTRAL ORANGE
COUNTY...SOUTHEAST SEMINOLE COUNTY...

AT 401 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER
CHRISTMAS...MOVING EAST AT 25 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE THE MERRITT ISLAND WILDLIFE REFUGE.

IF THE STORM STRENGTHENS FURTHER...A WARNING WILL BE ISSUED.

TES
Special weather statement, Apr 22, 4:34 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
434 PM EDT SAT APR 22 2006

FLZ053-222115-
OSCEOLA-
434 PM EDT SAT APR 22 2006

...STRONG STORM CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH OVER
SOUTHEASTERN OSCEOLA COUNTY...

AT 431 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER LAKE
MARIAN...MOVING EAST AT 25 MPH.

THIS SPECIAL WEATHER STATEMENT IS FOR THE AREA IMMEDIATELY SOUTH OF
THE AREA WHERE A SEVERE THUNDERSTORM WARNING EXISTS AND IS FOR
SOUTHERN OSCEOLA COUNTY.

IF THE STORM STRENGTHENS FURTHER...A WARNING WILL BE ISSUED.

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 2:10 PM EDTSpecial Marine WarningMLB95 min
Apr 22, 3:49 PM EDTSpecial Marine WarningMLB56 min
Apr 22, 3:54 PM EDTSpecial Marine WarningMLB2 hr
Apr 22, 4:00 PM EDTSevere Thunderstorm WarningMLBOsceola60 min
Apr 22, 4:39 PM EDTSpecial Marine WarningMLB111 min
Apr 22, 5:04 PM EDTSpecial Marine WarningMLB86 min
Apr 22, 5:10 PM EDTSevere Thunderstorm WarningMLBSeminole, Volusia65 min
Apr 22, 5:29 PM EDTSevere Thunderstorm WarningMLBIndian River61 min
Apr 22, 6:37 PM EDTSevere Thunderstorm WarningMLBIndian River38 min
Apr 22, 6:42 PM EDTSevere Thunderstorm WarningMLBBrevard63 min
Apr 22, 7:07 PM EDTTornado WarningMLBBrevard33 min
Apr 22, 7:16 PM EDTSevere Thunderstorm WarningMLBSaint Lucie44 min

Nearby

Severe Thunderstorm Warnings in Florida, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.